Publication detail

Characterizations of certain monounary algebras II

CHVALINA, J.

Original Title

Characterizations of certain monounary algebras II

English Title

Characterizations of certain monounary algebras II

Type

journal article - other

Language

en

Released

01.01.1978

Pages from

145

Pages to

154

Pages count

10

Documents

BibTex


@article{BUT40274,
  author="Jan {Chvalina}",
  title="Characterizations of certain monounary algebras II",
  chapter="40274",
  journal="Scripta Fac. Sci. Nat. Univ. Purk. Brun.",
  number="XIV",
  volume="1978",
  year="1978",
  month="january",
  pages="145",
  type="journal article - other"
}